# SDR TWAA9810601

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928L
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 655 - AFT THIRD OF CABIN FLOOR ESCAPE PATH LIGHT INTERMITTENTLY CAME ON IN FLIGHT.  RESEATED RIBBON ON FLOOR ESCAPE LIGHTS.  CHECK-C 3-22-98 STL.  (M)
